caterpillgry (caterpillgry) wrote in vaginapagina,
caterpillgry
caterpillgry
vaginapagina

UTI next steps

I've started seeing someone new. Over the weekend I had more sex than in the whole nine months prior, and it was awesome, but I should have known better... on Monday I felt the twinge, and tried to head it off with cranberry pills. Monday night I took an Azo test (BRIGHT purple, very clearly positive) and started on 250mg of Cipro every 12 hours. The guidelines I found online said to take it for three days, but now I've only one dose left and I'm still not feeling quite right. I can pee fine, but I feel the slightest burn at the end, and my lower abdomen is a teeny bit achy (but not my back, and there's no fever).

COuld it just be continuing irritation, rather than the infection? Should I keep taking the Cipro for another couple of days, or up the dose to 500mg?

(Please dont' advise me to seek medical advice -- I'm on assignment in Haiti and trust the internet more than doctors here -- plus there are no pathology services available!)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments